# SDR A6WA201240008

- Difficulty date: January 2, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 22,677 hours, 21,326 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Failed
- Location: E/E Bay Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTS BAD ODOR IN GALLEY/COCKPIT AREA.  DURING INVESTIGATION OF ODOR,  FOUND CBP1-C5 POPPED AND WILL NOT RESET.  R & R AVIONICS EXHAUST FAN IA AMM 21-24-28.  OPS CHECKED GOOD. ODOR FROM FAN BURNED MOTOR.
